Alert archive / California / Gale Watches in 2015
Gale Watch 24, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Nov 22, 2015, 2:26 PM PST. It took effect at Nov 24, 2015, 12:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 22, 2015, 2:26 PM PST (22:26 UTC)
- In effect from
- Nov 24, 2015, 12:00 AM PST
- Expired
- Nov 23, 2015, 3:38 AM PST
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
151 WHUS76 KEKA 222226 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 226 PM PST SUN NOV 22 2015 PZZ450-230630- /O.NEW.KEKA.GL.A.0024.151124T0800Z-151125T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 226 PM PST SUN NOV 22 2015 ...GALE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY AFTERNOON. * WINDS...NORTH WINDS RAPIDLY INCREASING TO 20 TO 30 KT WITH GUSTS TO 40 KT LATE MONDAY NIGHT...SUBSIDING TO 10 TO 20 KT BY TUESDAY EVENING. * WAVES/SEAS...RAPIDLY BUILDING TO 12 TO 16 FEET...10 TO 13 SECONDS MONDAY NIGHT THROUGH TUESDAY. SEAS WILL BEGIN TO SUBSIDE OVERNIGHT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-230630- /O.NEW.KEKA.GL.A.0024.151124T0800Z-151125T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 226 PM PST SUN NOV 22 2015 ...GALE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY AFTERNOON. * WINDS...NORTH WINDS RAPIDLY INCREASING TO 25 TO 35 KT WITH GUSTS TO 45 KT LATE MONDAY NIGHT...DECREASING SLIGHTLY TO 20 TO 30 KT BY TUESDAY EVENING. WINDS WILL BEGIN TO SUBSIDE OVERNIGHT WEDNESDAY. * WAVES/SEAS...RAPIDLY BUILDING TO 17 TO 22 FEET... 11 TO 13 SECONDS MONDAY NIGHT THROUGH TUESDAY. SEAS WILL BEGIN TO SUBSIDE OVERNIGHT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-230630- /O.NEW.KEKA.GL.A.0024.151124T0800Z-151125T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 226 PM PST SUN NOV 22 2015 ...GALE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY AFTERNOON. * WINDS...NORTH WINDS RAPIDLY INCREASING TO 25 TO 35 KT WITH GUSTS TO 45 KT LATE MONDAY NIGHT...DECREASING SLIGHTLY TO 20 TO 30 KT BY TUESDAY EVENING. WINDS WILL BEGIN TO SUBSIDE OVERNIGHT WEDNESDAY. * WAVES/SEAS...RAPIDLY BUILDING TO 17 TO 22 FEET... 11 TO 13 SECONDS MONDAY NIGHT THROUGH TUESDAY. SEAS WILL BEGIN TO SUBSIDE OVERNIGHT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
2 follow-up statements
999 WHUS76 KEKA 230425 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 825 PM PST SUN NOV 22 2015 PZZ450-231230- /O.CON.KEKA.GL.A.0024.151124T0800Z-151125T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 825 PM PST SUN NOV 22 2015 ...GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY AFTERNOON... * WINDS...NORTH WINDS RAPIDLY INCREASING TO 20 TO 30 KT WITH GUSTS TO 40 KT LATE MONDAY NIGHT...SUBSIDING TO 10 TO 20 KT BY TUESDAY EVENING. * WAVES/SEAS...RAPIDLY BUILDING TO 12 TO 16 FEET...10 TO 13 SECONDS MONDAY NIGHT THROUGH TUESDAY. SEAS WILL BEGIN TO SUBSIDE OVERNIGHT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-231230- /O.CON.KEKA.GL.A.0024.151124T0800Z-151125T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 825 PM PST SUN NOV 22 2015 ...GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY AFTERNOON... * WINDS...NORTH WINDS RAPIDLY INCREASING TO 25 TO 35 KT WITH GUSTS TO 45 KT LATE MONDAY NIGHT...DECREASING SLIGHTLY TO 20 TO 30 KT BY TUESDAY EVENING. WINDS WILL BEGIN TO SUBSIDE OVERNIGHT WEDNESDAY. * WAVES/SEAS...RAPIDLY BUILDING TO 17 TO 22 FEET... 11 TO 13 SECONDS MONDAY NIGHT THROUGH TUESDAY. SEAS WILL BEGIN TO SUBSIDE OVERNIGHT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-231230- /O.CON.KEKA.GL.A.0024.151124T0800Z-151125T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 825 PM PST SUN NOV 22 2015 ...GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY AFTERNOON... * WINDS...NORTH WINDS RAPIDLY INCREASING TO 25 TO 35 KT WITH GUSTS TO 45 KT LATE MONDAY NIGHT...DECREASING SLIGHTLY TO 20 TO 30 KT BY TUESDAY EVENING. WINDS WILL BEGIN TO SUBSIDE OVERNIGHT WEDNESDAY. * WAVES/SEAS...RAPIDLY BUILDING TO 17 TO 22 FEET... 11 TO 13 SECONDS MONDAY NIGHT THROUGH TUESDAY. SEAS WILL BEGIN TO SUBSIDE OVERNIGHT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
384 WHUS76 KEKA 231138 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 338 AM PST MON NOV 23 2015 PZZ470-475-231945- /O.UPG.KEKA.GL.A.0024.151124T0800Z-151125T0000Z/ /O.NEW.KEKA.GL.W.0034.151124T1400Z-151124T2000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 338 AM PST MON NOV 23 2015 ...GALE WARNING IN EFFECT FROM 6 AM TO NOON TUESDAY... * WINDS...NW TO N RAPIDLY INCREASING TO 20 TO 30 KT WITH GUSTS TO 40 KT EARLY TUESDAY MORNING...DECREASING SLIGHTLY AND BECOMING LESS GUSTY BY TUESDAY AFTERNOON. WIND GUSTS WILL GRADUALLY INCREASE AGAIN TO NEAR GALE FORCE LATE TUESDAY NIGHT. WINDS WILL BEGIN TO SUBSIDE WEDNESDAY NIGHT. * WAVES...RAPIDLY BUILDING TO 12 TO 15 FEET TUESDAY...THEN TO 15 TO 2O FT TUESDAY EVENING...WITH A PERIOD OF 11 TO 13 SECONDS. SEAS WILL BEGIN TO SUBSIDE WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ PZZ450-231945- /O.UPG.KEKA.GL.A.0024.151124T0800Z-151125T0000Z/ /O.NEW.KEKA.SC.Y.0194.151124T1400Z-151126T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 338 AM PST MON NOV 23 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 3 AM THURSDAY... * WINDS...NW TO N RAPIDLY INCREASING TO 15 TO 25 KT WITH GUSTS TO 30 KT BY EARLY TUESDAY MORNING. * WAVES...RAPIDLY BUILDING TO 10 TO 12 FEET TUESDAY...THEN TO 12 TO 15 FEET TUESDAY EVENING...WITH A PERIOD OF 11 TO 13 SECONDS. SEAS WILL BEGIN TO SUBSIDE WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-231945- /O.NEW.KEKA.SC.Y.0194.151124T1700Z-151126T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 338 AM PST MON NOV 23 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 3 AM THURSDAY... * WINDS...NW TO N RAPIDLY INCREASING TO 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT BY EARLY TUESDAY MORNING. * WAVES...RAPIDLY BUILDING TO 8 TO 10 FEET BY TUESDAY AFTERNOON...THEN TO 12 TO 15 FEET TUESDAY EVENING...WITH A PERIOD OF 11 TO 13 SECONDS. SEAS WILL BEGIN TO SUBSIDE WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Nov 22, 4:43 AM PST, 9 hours 43 minutes earlier.
Area forecast discussion, Nov 22, 4:43 AM PST, 9 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 443 AM PST SUN NOV 22 2015 .SYNOPSIS...MILD AND DRY CONDITIONS ARE EXPECTED TODAY. THEN A PACIFIC STORM SYSTEM WILL BRING COLDER TEMPERATURES ALONG WITH RAIN AND MOUNTAIN SNOW AND SMALL HAIL MONDAY NIGHT THROUGH WEDNESDAY. && .DISCUSSION...THE QUIET WEATHER PATTERN WILL CONTINUE TODAY WITH RIDGING OVERHEAD MAINTAINING MOSTLY DRY CONDITIONS ACROSS NORTHWEST CALIFORNIA. PATCHY FOG WILL SLOWLY SCATTER OUT OF INTERIOR VALLEYS LATE THIS MORNING WHILE LOW CLOUDS WILL LINGER AROUND HUMBOLDT BAY AND OTHER PARTS OF THE COAST FOR MOST OF THE DAY. BRIEF PERIODS OF BLUE SKIES WILL BE POSSIBLE THIS AFTERNOON BUT MOST AREAS THAT REMAINED CLOUDY YESTERDAY WILL LIKELY SEE SIMILAR CONDITIONS TODAY. MID TO UPPER LEVEL CLOUDS WILL OTHERWISE INCREASE OVER NORTHERN CALIFORNIA. WATER VAPOR IMAGERY SHOWS THE BEGINNING OF PATTERN CHANGE IN THE FORM OF A CLOSED LOW OFFSHORE. THIS FEATURE WILL SHIFT ACROSS NORTHERN CALIFORNIA TONIGHT THROUGH MONDAY MORNING BRINGING LITTLE TO NO RAIN TO THE REGION. AT MOST, IT MAY SQUEEZE SOME DRIZZLE OUT OF COASTAL CLOUDS. RIDGING WILL BRIEFLY DEVELOP BEHIND THIS TROUGH ON MONDAY BEFORE A COLDER, MORE POTENT LOW PRESSURE SYSTEM SLIDES OVER THE PACIFIC NORTHWEST. THE COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL BRING RAIN TO THE REGION LATE MONDAY NIGHT THROUGH EARLY TUESDAY MORNING WITH SHOWERS BEHIND THE FRONT DURING THE DAY TUESDAY. CONFIDENCE IS NOT HIGH IN THE QPF FOR THE STORM TOTAL RAINFALL. MODELS HAVE BEEN FLIP FLOPPING A BIT WITH THE 00Z RUN SHOWING THE HIGHEST STORM TOTAL RAINFALL AROUND 1 INCH ACROSS DEL NORTE COUNTY WITH THE 06Z RUN SETTLING AT AROUND 1/2 INCH. THE RFC QPF WAS A LITTLE HIGH COMPARED TO THE NEIGHBORING OFFICES SO HAVE TRENDED LOWER TO BETTER COORDINATE. SNOW LEVELS WILL RAPIDLY FALL ON TUESDAY AS THE COLD SYSTEM MOVES OVERHEAD. SNOW LEVELS WILL FALL TO 1500 TO 2000 FT WITH THE HEAVIEST SNOW ACCUMULATIONS PROJECTED TO BE ACROSS HIGHER ELEVATIONS OF INTERIOR HUMBOLDT, DEL NORTE, AND NORTHERN TRINITY COUNTIES. SNOW ACCUMULATIONS ACROSS THESE AREAS MAY WARRANT A WINTER WEATHER ADVISORY BUT CONFIDENCE REMAINS LOW DUE TO MODEL VARIABILITY. NEVERTHELESS, TRAVELERS NEED TO PAY SPECIAL ATTENTION TO THE FORECAST AND HOW IT MAY IMPACT THANKSGIVING TRAVEL. ONE THING THAT WAS ADDED TO THE FORECAST WAS A SLIGHT CHANCE FOR THUNDERSTORMS WITH SMALL HAIL TUESDAY AFTERNOON. CONVECTIVE PARAMETERS DON'T LOOK GREAT BUT HIGH TOTAL TOTALS AROUND 55 AND COLD AIR ALOFT WILL MAKE SMALL HAIL A GOOD POSSIBILITY ESPECIALLY WITH STRONGER SHOWERS. SHOWERS ARE EXPECTED TO QUICKLY TAPER OFF OVERNIGHT TUESDAY...PERHAPS LINGERING INTO WEDNESDAY MORNING ACROSS THE WATERS AND ACROSS OUR EASTERN MOUNTAINS. FROM WEDNESDAY THROUGH THE END OF THE WEEK COLD TEMPERATURES WILL PREVAIL AS THE UPPER TROUGH SLOWLY DRIFTS EASTWARD...ALTHOUGH DRY AIR ALOFT WILL PUT AN END TO SHOWER ACTIVITY. WIDESPREAD FREEZING TEMPERATURES ARE EXPECTED OVERNIGHT ACROSS INLAND AREAS DURING THIS TIME FRAME...WITH AT LEAST FROST POSSIBLE NEAR THE COAST. KML/JT && .AVIATION...LOW CLOUDS AND FOG ALONG THE COAST CONTINUE...ALTHO OBSERVATION OF THE EXTENT VIA SATELLITE IMAGERY HAS BECOME IMPOSSIBLE BECAUSE OF HIGH CLOUDS STREAMING OVER THE AREA. THIS CLOUDINESS SHOULD PREVENT ADDITIONAL RADIATIONAL COMPONENT TO THE FOG THIS MORNING...BUT THE EXISTING CLOUD/FOG BANK WILL CONTINUE TO LINGER OFF THE COAST. VISIBILITIES AT THESE SITES HAVE COME UP TO NEARLY UNRESTRICTED DURING THE PAST HOUR...BUT VISIBILITIES AT THE WX OFFICE ARE STILL AROUND 1/2SM. MORE FOG MAY ADVECT INLAND LATER THIS MORNING...PARTICULARLY WHEN ONSHORE WINDS INCREASE. OVERALL... A HIGH UNCERTAINTY FORECAST. HAVE IMPROVED THE FORECAST AT KUKI...KEEPING THEM VFR THRU THE PERIOD. WINDS WILL BE GENERALLY LIGHT AT ALL SITES. /SEC && .MARINE...LIGHT WINDS AND GENERALLY LOW SEAS WILL CONTINUE THRU MON. A STRONG COLD FRONT WILL SWEEP ACROSS THE AREA ON TUE. A BRIEF SHIFT TO S WINDS IS EXPECTED AHEAD OF THE FRONT N OF CAPE MENDOCINO BUT WINDS WILL CONTINUE TO BE LIGHT UNTIL FRONTAL PASSAGE. BEHIND THE FRONT... WINDS WILL VEER TO NW TO N AND RAPIDLY INCREASE. GALES ARE LIKELY AND GALE FORCE GUSTS ARE POSSIBLE WELL BEHIND THE FRONT DUE TO THE INSTABILITY CAUSED BY THE COLD AIR MOVING OVER THE RELATIVELY WARMER OCEAN. SEAS WILL RAPIDLY BUILD BEHIND THE FRONT...TO AS HIGH AS 18 TO 20 FT WELL OFFSHORE LATE TUE AFTERNOON AND EVENING. A MARINE WX STATEMENT WAS ISSUED BY THE EVENING SHIFT FOR THIS SIGNIFICANT CHANGE AND THIS WILL BE CONTINUED. WINDS AND SEAS WILL SUBSIDE LATE IN THE WEEK. /SEC && .COASTAL...ASTRONOMICAL TIDES WILL BE INCREASING THRU MID-WEEK WITH HIGHEST TIDES REACHING 8.4 FT WED MORNING. TIDAL ANOMALIES WERE RUNNING NEAR ZERO A COUPLE OF DAYS AGO...BUT THEY HAVE INCREASED TO NEAR .5 FT AT N SPIT. IF THIS CONTINUES...THERE WILL BE A THREAT OF MINOR...MAINLY NUISANCE FLOODING AROUND PORTIONS OF HUMBOLDT BAY. WILL CONTINUE TO HIGHLIGHT THIS THREAT IN THE HWO. SURF WILL ALSO BE INCREASING THRU THE DAY TUE WITH HEIGHTS OF AT LEAST 20 FT POSSIBLE ALONG NW FACING BEACHES TUE EVENING. /SEC && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/NWSEUREKA HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Nov 22, 12:18 PM PST, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 1218 PM PST SUN NOV 22 2015 CAZ001-002-232030- REDWOOD COAST-MENDOCINO COAST- 1218 PM PST SUN NOV 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A STORM SYSTEM WILL BRING MOSTLY LIGHT PRECIPITATION TO THE AREA FROM MONDAY NIGHT THROUGH WEDNESDAY. SHOWERS ON TUESDAY WILL BE CAPABLE OF PRODUCING SMALL HAIL NEAR THE COAST...AND SNOW AT OR ABOVE ROUGHLY 2000 FEET. RESIDENTS SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS...PARTICULARLY IF TRAVELING INLAND BEFORE THANKSGIVING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ003-004-232030- NORTH COAST INTERIOR-UPPER TRINITY RIVER- 1218 PM PST SUN NOV 22 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 AM TUESDAY TO 2 AM PST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER EXPECTED .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT. A STORM SYSTEM WILL BRING MOSTLY LIGHT PRECIPITATION TO THE AREA FROM LATE MONDAY NIGHT THROUGH EARLY WEDNESDAY. SNOW LEVELS WILL RANGE FROM 2500 TO 3500 FEET ON TUESDAY...FALLING TO NEAR 1500 FEET TUESDAY NIGHT AND EARLY WEDNESDAY. 1 TO 4 INCHES OF SNOW IS EXPECTED FOR ELEVATIONS ABOVE 2000 FEET THROUGH EARLY WED MORNING. RESIDENTS SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS...PARTICULARLY IF TRAVELING INLAND BEFORE THANKSGIVING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ076-232030- MENDOCINO INTERIOR- 1218 PM PST SUN NOV 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER EXPECTED .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A STORM SYSTEM WILL BRING MOSTLY LIGHT PRECIPITATION TO THE AREA FROM MONDAY NIGHT THROUGH WEDNESDAY. SNOW LEVELS WILL FALL TO NEAR 3000 FEET BY TUESDAY NIGHT...WITH 1 TO 2 INCHES OF SNOW POSSIBLE ABOVE 3000 FEET THROUGH TUESDAY NIGHT. RESIDENTS SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS...PARTICULARLY IF TRAVELING INLAND BEFORE THANKSGIVING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 12:09 PM PST | Winter Weather Advisory | EKA | 57 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.